MathSciNet Relay Station
MathSciNet bibliographic data
MR1317632 (96b:28006) 28A78
Toro, Tatiana Geometric conditions and existence of bi-Lipschitz parameterizations. Duke Math. J. 77 (1995), no. 1, 193–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement